MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SELF-TAPPING/24MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SELF-TAPPING/24MM; SCREW,FIXATION,BONE
Model Number 201.624
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal due to pain.One (1) variable angle locking compression plate posterolateral distal humerus plates with lateral support, one (1) variable angle locking compression plate extended medial distal humerus plates, one (1) cortex screw self-tapping 50 mm, one (1) cortex screw self-tapping 20 mm, one (1) cortex screw self-tapping 24 mm, three (3) cortex screws self-tapping 20 mm, one (1) cortex screw self-tapping 22 mm, one (1) cortex screw self-tapping 26 mm, one (1) variable angle locking screw self-tapping with t8 stardrive recess 14 mm, one variable angle locking screw self-tapping with t8 stardrive recess 16 mm, one (1) variable angle locking screw self-tapping with t8 stardrive recess 22 mm, one (1) variable angle locking screw self-tapping with t8 stardrive recess 30 mm, one (1) variable angle locking screw self-tapping with t8 stardrive recess 40 mm and one (1) variable angle locking screw self-tapping with t8 stardrive recess 50 mm.Some screws were broken and left.Other screws were left in the body.It is unknown if what screws were left/broken.There was no surgical delay.Procedure was successfully completed.Patient status was unknown.This report is for one (1) 2.4 mm cortex screw self-tapping/24 mm.This is report 3 of 10 for (b)(4).This (b)(4) captures the post-op event involving the hardware removal due to pain, while (b)(4) was created to capture the intra-op event involving the unknown screws that was left in the patient's body.

Brand Name
2.4MM CORTEX SCREW SELF-TAPPING/24MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8686847
Report Number2939274-2019-58582
Device Sequence Number3020269
Product Code HWC
UDI-Device Identifier10886982142108
UDI-Public(01)10886982142108
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201.624
Device Catalogue Number201.624
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR